AM  Vol.5 No.17 , October 2014
A New Scheme for Discrete HJB Equations
Author(s) Zhanyong Zou
ABSTRACT
In this paper we propose a relaxation scheme for solving discrete HJB equations based on scheme II [1] of Lions and Mercier. The convergence of the new scheme has been established. Numerical example shows that the scheme is efficient.

Cite this paper
Zou, Z. (2014) A New Scheme for Discrete HJB Equations. Applied Mathematics, 5, 2643-2649. doi: 10.4236/am.2014.517252.
References
[1]   Lions, P.L. and Mercier, B. (1980) Approximation numerique des equations de Hamilton-Jacobi-Bellman. RAIRO Numerical Analysis, 14, 369-393.

[2]   Bensoussan, A. and Lions, J.L. (1982) Applications of Variational Inequalities in Stochastic Control. North-Holland, Amsterdam.

[3]   Boulbrachene, M. and Haiour, M. (2001) The Finite Element Approximation of Hamilton-Jacobi-Bellman Equations. Computers & Mathematics with Applications, 14, 993-1007.
http://dx.doi.org/10.1016/S0898-1221(00)00334-5

[4]   Hoppe, R.H.W. (1986) Multigrid Methods for Hamilton-Jacobi-Belman Equations. Numerische Mathematik, 49, 239-254.
http://dx.doi.org/10.1007/BF01389627

[5]   Huang, C.S., Wang, S. and Teo, K.S. (2004) On Application of an Alternating Direction Method to HJB Equations. Journal of Computational and Applied Mathematics, 166, 153-166.
http://dx.doi.org/10.1016/j.cam.2003.09.031

[6]   Sun, M. (1993) Domain Decomposition Method for Solving HJB Equations. Numerical Functional Analysis and Optimization, 14, 145-166.
http://dx.doi.org/10.1080/01630569308816513

[7]   Sun, M. (1996) Alternating Direction Algorithms for Solving HJB Equations. Applied Mathematics and Optimization, 34, 267-277.
http://dx.doi.org/10.1007/BF01182626

[8]   Young, D. (1971) Iterative Solution of Large Linear Systems. AP, New York.

[9]   Zhou, S.Z. and Chen, G.H. (2005) A Monotone Iterative Algorithm for a Discrete HJB Equation. Mathematica Applicata, 18, 639-643. (in Chinese)

[10]   Zhou, S.Z. and Zhan, W.P. (2003) A New Domain Decomposition Method for an HJB Equation. Journal of Computational and Applied Mathematics, 159, 195-204.
http://dx.doi.org/10.1016/S0377-0427(03)00554-5

[11]   Zhou, S.Z. and Zou, Z.Y. (2008) An Itetative Algorithm for a Quasivariational Inequality System Related to HJB Equation. Journal of Computational and Applied Mathematics, 219, 1-8.
http://dx.doi.org/10.1016/j.cam.2007.07.013

[12]   Zhou, S.Z. and Zou, Z.Y. (2008) A New Iterative Method for Discrete HJB Equations. Numerische Mathematik, 111, 159-167.
http://dx.doi.org/10.1007/s00211-008-0166-6

[13]   Zhou, S.Z. and Zou, Z.Y. (2007) A Relaxation Scheme for Hamilton-Jacobi-Bellman Equations. Applied Mathematics and Computation, 186, 806-813.
http://dx.doi.org/10.1016/j.amc.2006.08.025

 
 
Top